Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 27, NWS Springfield, MO

June 18, 20159 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 18, 2015, 10:52 PM CDT for 9 counties in Missouri. It was in force for 6 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 10:52 PM CDT (03:52 UTC)
Expired
Jun 19, 2015, 5:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Christian County, MO, Dent County, MO, Greene County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 11:30 PM CDTFLASH FLOOD1 W Grovespring, MOPARKS CREEK WAS FLOWING OUT OF ITS BANKS AND FLOODING HIGHWAY M.
Jun 19, 12:04 AM CDTFLASH FLOOD1 Sw Mcdowell, MOFLAT CREEK WAS FLOWING OUT OF ITS BANKS AND FLOODING HIGHWAY C.
Jun 19, 1:00 AM CDTFLASH FLOOD2 Se Cassville, MOROUTE 86 CLOSED.
Jun 19, 1:00 AM CDTFLASH FLOOD3 E Nixa, MOSEVERAL PLACES FLOODED ON FREEMONT ROAD BETWEEN HIGHWAY CC AND HIGHWAY 14.
Jun 19, 1:00 AM CDTFLASH FLOOD4 Nne Cassville, MOHIGHWAY Y CLOSED. FLAT CREEK.
Jun 19, 1:00 AM CDTFLASH FLOOD4 Ssw Mcdowell, MOHIGHWAY U CLOSED. FLAT CREEK.
Jun 19, 1:30 AM CDTFLASH FLOOD5 Wnw Hartville, MOROUTE 38 CLOSED. EMERGENCY MANAGEMENT ALSO REPORTS TWO HOUSES MAY BE OR BECOME IMPACTED BY FLOODING IN THE ODIN AREA ALONG THE WOODS FORK OF THE GASCONADE RIVER.
Jun 19, 1:50 AM CDTFLASH FLOOD3 E Nixa, MOSEVERAL PLACES FLOODED ON FREEMONT ROAD BETWEEN HIGHWAY CC AND HIGHWAY 14.
Jun 19, 1:50 AM CDTFLASH FLOOD5 Nw Battlefield, MOINTERSECTION FR156 AND FR97 IMPASSABLE DUE TO HIGH WATER.
Jun 19, 2:59 AM CDTFLASH FLOOD5 Se Strafford, MOHIGHWAY B CLOSED. PANTHER CREEK.
Jun 19, 3:40 AM CDTFLASH FLOOD5 Nnw Diggins, MOHWY A FLOODED AT THE JAMES RIVER. WATER IS TWO FEET OVER THE BRIDGE AND THE RIVER IS ABOUT 200 YARDS WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
198 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WGUS53 KSGF 190352
FFWSGF
MOC009-043-065-077-209-213-215-225-229-191000-
/O.NEW.KSGF.FF.W.0027.150619T0352Z-150619T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 AM CDT FRIDAY.

* AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  AN AREA OF VERY HEAVY RAINFALL WAS DEVELOPING ACROSS THE WARNED    
  AREA. MANY LOCATIONS ACROSS THE AREA HAVE ALREADY RECEIVED         
  IN EXCESS OF 2 TO 4 INCHES OF RAINFALL. ADDITIONAL RAINFALL IN     
  EXCESS OF 2 INCHES IS POSSIBLE OVER THE NEXT FEW HOURS.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOCATIONS IN THE WARNING INCLUDE...ASH GROVE...
  BATTLEFIELD...BILLINGS...BRANSON WEST...BRANSON...CASSVILLE...
  CLEVER...CRANE...DIGGINS...EXETER...FAIR GROVE...FORDLAND...
  FORSYTH...FORT LEONARD WOOD...GALENA...HARTVILLE...HIGHLANDVILLE...
  HOLLISTER...HOUSTON...INDIAN POINT...KIMBERLING CITY...LICKING...
  MANSFIELD...MARSHFIELD...MERRIAM WOODS...MONETT...MONTAUK STATE
  PARK...MOUNTAIN GROVE...NIANGUA...NIXA...NORWOOD...OZARK...PURDY...
  RAYMONDVILLE...REEDS SPRING...REPUBLIC...ROARING RIVER STATE
  PARK...ROCKAWAY BEACH...ROGERSVILLE...SALEM...SELIGMAN...SEYMOUR...
  SPARTA...SPRINGFIELD...STRAFFORD...TABLE ROCK STATE PARK...
  TANEYVILLE...WALNUT GROVE...WASHBURN...WHEATON AND WILLARD.
  CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3650 9407 3693 9406 3692 9361 3743 9361
      3748 9225 3761 9224 3760 9178 3779 9179
      3779 9131 3771 9130 3770 9115 3759 9117
      3759 9131 3742 9122 3742 9165 3706 9232
      3707 9290 3681 9291 3680 9277 3650 9277

$$

HATCH
1 follow-up statement
756 
WGUS73 KSGF 190744
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 AM CDT FRI JUN 19 2015

MOC009-043-065-077-209-213-215-225-229-191000-
/O.CON.KSGF.FF.W.0027.000000T0000Z-150619T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DENT MO-GREENE MO-BARRY MO-STONE MO-TANEY MO-TEXAS MO-
WEBSTER MO-WRIGHT MO-
244 AM CDT FRI JUN 19 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
BARRY...CHRISTIAN...DENT...GREENE...NORTHWESTERN TEXAS...STONE...
TANEY...WEBSTER AND WRIGHT COUNTIES...

AT 233 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS...THE DEPARTMENT OF 
TRANSPORTATION...AND EMERGENCY MANAGEMENT OFFICIALS INDICATE 
NUMEROUS AREAS OF FLOODING AND ASSOCIATED ROAD CLOSURES. 

AN AREA OF PARTICULAR CONCERN IS AN AREA BETWEEN MARSHFIELD AND 
HARTVILLE INCLUDING THE DUNCAN AND ODIN AREAS WHERE IN EXCESS OF 5 
OR 6 INCHES OF RAIN HAS OCCURRED WITH THIS STORM. SIGNIFICANT 
IMPACTS DUE TO FLOODING ARE EXPECTED IN THIS AREA. NUMEROUS ROADS 
ARE CLOSED. EMERGENCY MANAGEMENT IN WRIGHT COUNTY REPORTS RAPID 
RISES ON CREEKS IN THIS AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3650 9407 3693 9406 3692 9361 3743 9361
      3748 9225 3761 9224 3760 9178 3779 9179
      3779 9131 3771 9130 3770 9115 3759 9117
      3759 9131 3742 9122 3742 9165 3706 9232
      3707 9290 3681 9291 3680 9277 3650 9277

$$

DSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 9:25 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 18, 9:25 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT Thu Jun 18 2015

.UPDATE...
Issued at 914 PM CDT THU JUN 18 2015

Main circulation with the remnants of Tropical Storm Bill tracking
across far northern Arkansas and into southern Missouri. Main
shield of precipitation was mainly south of a Joplin Missouri to
Rolla Missouri line, with the showers more scattered in nature to
the north of this line. Did cancel the Flash Flood Watch for
Bourbon and Crawford counties in southeast Kansas as the heaviest
rain stayed mainly east of these areas. Will monitor those areas
north of interstate 44 where the showers are more scattered in
nature for possibly being able to cancel the watch in these areas
later this evening or overnight. Biggest concern is these areas is
the low Flash Flood guidance due to rain over the past several
days so it wouldn't take much for flooding.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 255 PM CDT THU JUN 18 2015

The center of the remnants of Tropical Storm Bill was located in northeastern
Oklahoma to the west of Fort Smith Arkansas at mid afternoon. This system
has begun to show a slow but steady track to the east which correlates
to trends reflected in the short term models. This nudge to the east
has been helped in part of by a minor shortwave tracking across
the upper Midwest.

With that said the rain shield north of the remnant circulation
will spread eastward across southern Missouri this evening and
into the overnight hours. Heavy to torrential rainfall rates
supported by the deep tropical airmass and considerable residence
time will result in a rapid accumulation of rainfall.

While most of the Missouri Ozarks and far southeastern Kansas will
receive moderate to heavy rainfall amounts the axis of heaviest
rainfall will impact far southern Missouri into the eastern Ozarks
or generally along and south of I-44.

Models are in general agreement taking Bill slowly but steadily
east through Friday with rain tapering off from the west with
time. The heaviest rainfall Friday will fall across far south
central Missouri and the eastern Ozarks. Most rain will end Friday
evening.

Storm total amounts through Friday will generally range from 2 to
4 inches with local amounts of 5 to 7 inches. Again the highest
totals will stretch from far southern Missouri into the eastern
Ozarks.

We will be monitoring for any slowing of Bill overnight which
would enhance rainfall amounts. In addition rainfall associated
with remnant tropical systems can increase during night time
hours. If these factors were occur locally higher amounts than
forecast could occur.

The Flash Flood Watch remains in effect for the entire area
through Friday and the eastern Ozarks into Friday night. The watch
may be eventually canceled for Friday night if current model
trends continue.

With increasing low level wind shear we will be monitoring for a
isolated tornado risk tonight a but this threat appears to be
very low.

.LONG TERM...(Friday Night through Thursday)
Issued at 255 PM CDT THU JUN 18 2015

Drier weather will return this weekend into early next week as an
upper level ridge builds over the region in the wake of Bill.
Seasonably hot and very humid conditions are expected. Cannot rule
out low chances of convection at times through the extended period
but organized rainfall is not expected through the middle of
next week. Rain chances could increase late next week as the upper
pattern amplifies and a front drops southward.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 635 PM CDT THU JUN 18 2015

The remnants of Tropical Storm Bill will continue to impact the
taf sites through much of this taf period. The back edge of the
rain is currently just west of Joplin and latest radar trends and
short term models indicate the heavier rains may push east of the
KJLN site between 03Z-06Z with just lighter rain through the remainder
of the night. Widespread MVFR to IFR ceilings and visibilities
will be common through the overnight hours. As the low level jet
strengthens this evening there could be some enhancement in the
precipitation shield which would have most impact at the KSGF and
KBBG sites with lower visibilities in the heavy rainfall. The main
circulation will push into southeast Missouri Friday afternoon
with the rain ending from west to east. So expect some improvement
in flight conditions after 18Z Friday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday morning FOR MOZ057-058-
     069>071-081>083-092-096>098-104>106.

     FLASH FLOOD WATCH through Friday evening FOR MOZ055-056-066>068-
     077>080-088>091-093>095-101>103.

KS...FLASH FLOOD WATCH through Friday evening FOR KSZ101.

&&

UPDATE...Raberding
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Raberding
Hazardous weather outlook, Jun 18, 10:04 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 PM CDT THU JUN 18 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1004 PM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT FLOODING RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  RAIN WITH EMBEDDED ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH
  THE OVERNIGHT HOURS AS THE REMNANTS OF TROPICAL STORM BILL TRACK
  ACROSS THE OUTLOOK AREA. TORRENTIAL RAINFALL RATES AND EXCESSIVE
  RAINFALL TOTALS WILL LEAD TO AN ELEVATED TO SIGNIFICANT FLOODING
  RISK. THE GREATEST RISK FOR FLOODING WILL OCCUR ACROSS SOUTHERN
  MISSOURI GENERALLY ALONG AND SOUTH OF THE INTERSTATE 44
  CORRIDOR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  AN ELEVATED TO SIGNIFICANT RISK FOR FLASH FLOODING AND RIVER
  FLOODING WILL CONTINUE THROUGH FRIDAY NIGHT AS THE REMNANTS
  FROM TROPICAL STORM BILL CONTINUE TO IMPACT THE OUTLOOK AREA.

  STORM TOTAL RAINFALL AMOUNTS OF 2 TO 5 INCHES WILL BE COMMON
  WITH HIGHER TOTALS ACROSS FAR SOUTHERN MISSOURI ALONG AND SOUTH
  OF INTERSTATE 44 WHERE LOCAL AMOUNTS OF 6 TO 7 INCHES WILL BE
  POSSIBLE.

  HEAT INDEX VALUES IN THE MID TO UPPER 90S WILL BE POSSIBLE FROM
  SATURDAY INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

RABERDING

In the hours before

Local storm report, Jun 18, 9:17 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 PM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      6 W MONETT              36.93N 94.03W
06/18/2015                   BARRY              MO   LAW ENFORCEMENT

            WATER OVER COUNTY ROAD 1020 IN BARRY COUNTY NEAR THE
            BARRY/LAWRENCE COUNTY LINE.

&&

AFOSCATO
Local storm report, Jun 18, 9:54 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 PM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HEAVY RAIN       S SPRINGFIELD           37.20N 93.29W
06/18/2015  M3.10 INCH       GREENE             MO   NWS EMPLOYEE

            RAINFALL REPORTED AS OF 945PM 3.10 INCHES SINCE THE
            AFTERNOON IN SOUTH SPRINGFIELD.

&&

AFOSCATO
Local storm report, Jun 18, 10:12 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      2 ESE ALDRICH           37.54N 93.53W
06/18/2015                   POLK               MO   EMERGENCY MNGR

            WATER OVER ROAD AND IMPASSABLE NEAR HIGHWAY T AMD SOUTH
            47TH AND NORTH OF E 497TH. NEAR WALNUT CREEK AND 63RD THE
            ROAD HAS WATER RUNNING OVER IT.

&&

AFOSCATO
Local storm report, Jun 18, 10:14 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      2 SE ALDRICH            37.52N 93.53W
06/18/2015                   POLK               MO   EMERGENCY MNGR

            WATER OVER THE SAC RIVER ROAD NEAR WALNUT CREEK.

&&

AFOSCATO
Local storm report, Jun 18, 10:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1030 PM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      2 WSW BRANSON           36.63N 93.25W
06/18/2015                   TANEY              MO   EMERGENCY MNGR

            WATER OVER THE ROADWAY OF THE CITY CAMPGROUND UPSTREAM OF
            BRANSON LANDING. BRANSON PD HAS BARRICADED CAUDILL AND
            JUPITER WAY OFF OF FALL CREEK ROAD. REPORTS OF OVER 3
            FEET OF WATER OVER THOSE LOW WATER CROSSINGS.

&&

AFOSCATO
Local storm report, Jun 18, 10:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       2 WSW BRANSON           36.63N 93.25W
06/18/2015  M1.15 INCH       TANEY              MO   EMERGENCY MNGR

            REPORT OF 1.15 INCHES OF RAIN OVER THE PAST HOUR.

&&

AFOSCATO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:06 PM CDTFlash Flood WarningSGFDouglas, Ozark, Webster, Wright4 hr
Jun 18, 7:13 PM CDTFlash Flood WarningSGFChristian, Greene, Polk, Stone, Taney4 hr
Jun 18, 10:58 PM CDTAreal Flood WarningSGFDade, Jasper, Lawrence, McDonald, Newton, Polk6 hr
Jun 18, 11:00 PM CDTAreal Flood WarningSGFDallas, Laclede, Phelps, Pulaski6 hr
Jun 18, 11:02 PM CDTAreal Flood WarningSGFDouglas, Ozark6 hr
Jun 19, 4:47 AM CDTFlash Flood WarningSGFGreene, Laclede, Webster, Wright7 hr
Jun 19, 5:00 AM CDTAreal Flood WarningSGFBarry, Christian, Dade, Dallas, Dent, Douglas and 15 more6 hr
Jun 19, 10:41 AM CDTAreal Flood WarningSGFBarry, Lawrence, McDonald, Newton, Stone24 hr
Jun 19, 10:51 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Ozark and 4 more24 hr
Jun 19, 10:56 AM CDTAreal Flood WarningSGFCamden, Dent, Howell, Maries, Miller, Oregon and 4 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.